# SDR UIEA2019050204102

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,821 hours, 10,385 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 28VS200Y4B2
- Part serial: 529A
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAIL TO START.( REMOVED AND REPLACED APU TRANSFORMER RECTIFIER UNIT (TRU) IAW AMM 24-32-04. )
